# SDR SCNA98707

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Misdrilled
- Location: Bs 318
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK,  A .5 INCH HOLE DRILLED AND WALLOWED OUT AT FOREWARD ENTRY DOOR FLOOR AND THRESHOLD SUPPORT INTERCOASTAL STATION 318.  ROUTED OUT DAMAGE, FOUND TO BE OUT OF LIMITS IAW B727 SRM 514004.  FABRICATED REPAIR PARTS FROM MATERIAL 2024 T3 .080 IAW SRM 531004.  TREATED AND PRIMED IAW B727 SRM 511006.  INSTALLED REPAIR PARTS IAW B727 SRM 514004.
